MathSciNet Relay Station
MathSciNet bibliographic data
MR1369426 (97d:11089) 11F80 (11G09 11G40 19E15 19F27)
Scholl, A. J. Vanishing cycles and non-classical parabolic cohomology. Invent. Math. 124 (1996), no. 1-3, 503–524.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement